# SDR ASAA2023110446410

- Difficulty date: November 4, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N285AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60577
- Aircraft time: 19,920 hours, 6,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7502
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION HAS CORROSION FROM FS 727 TO FS 767. GROUNDED - YES. AFT CARGO RH TRANSITION FROM FS 727 TO 767 WAS REPAIRED IAW B737-900 SRM 53-00-53-2R-6.
